# SDR CA120712003

- Difficulty date: July 12, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Engine: Ge CF3410E5A1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH HAD TO DO A GO AROUND DUE FLAP INDICATION PROBLEM, NO ISSUES ON SECOND APPROACH, ALL SYSTEMS NORMAL.  ON LANDING AFTER SELECTING FLAP 3 TO 5, EICAS MESSAGE GROUND PROXIMITY FAIL + TERRAIN INHIBIT AMBER FLAP + AMBER 3, AFTER GO AROUND AND FLAP RETRACTION, FLAPS RESELECTED TO 5, FLAPS WORKED PROPERLY.  RESOLUTION: FIM TASK 34-41-00-810-840-A00 AND 839-A00 CARRIED OUT WITH NO FAULT. FLAP AND EGPWS SYSTEM TEST CARRIED OUT SERVICEABLE, CONSIDER TRANSITORY CONDITION.
